# SDR COMA0260602

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 2,385 hours, 2,395 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMADA826
- Condition: Weak
- Location: R/H Engine
- Part time: 2,386 hours, 2,396 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5917 RIGHT ENGINE OIL PRESSURE DROPPED STEADILY AND TEMP INCREASED.REPLACED THE LUBE/SCAVENGE OIL PUMP.
